Suggest remedy for black marks when suffering from psoriasis

default
Posted on Tue, 16 Jun 2015 in Skin Hair and Nails
Question: Hi Doc am Suffering from Psoriasis. I did not treat it any where as am allergic to medicines. After few days i found they decreased . But the black marks are not gone. Please help me to get rid of these
doctor
Answered by Dr. Charu Bansal 3 hours later
Brief Answer:
kindly upload images and give following details

Detailed Answer:
Hello. Welcome to Healthcaremagic.com.
I have read your query.
I understand your concern.
You said that you are allergic to medications. But your psoriasis rash has decreased leaving pigmentation.
There are two modes of treatment for psoriasis including oral and topical medications.
It depends on the body surface area involved that whether oral medications need to be introduced or only topicals would suffice.
I would like to know following details:
1) what medications are you allergic to?
2) how much body surface area is involved roughly?
3) what treatment have you taken that decreased your rash?
4) what are the body sites involved presently?
Kindly upload your photograph of the affected areas so that I can visualize it and help you to the best.
Get back to me with answers of above questions with images.
Thanks
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Charu Bansal

Dermatologist

Practicing since :2010

Answered : 773 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Skin rash

doctor1 MD

Hi. Im a 25 year-old African male, 5 foot 11, 170 pounds. I had a cold two weeks ago. Which went away. Except the dry cough which started around...

doctor1 MD

I am suffering from a skin rash for the past 4-5 days, and it s spreading. It started with tiny pustules and redness on my left cheek, and it...

doctor1 MD

I have a rash, which I originally thought was jock itch. I have been treating it with topical ointment for several weeks now. The ointment seems to...

doctor1 MD

OK so about 2wks ago I had shaved. Not too sure if I messed up and didn t use a fresh cartridge BC I rushed. Anyway, all of a sudden when the hair...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2